iCliniq logo

Ask a Doctor Online Now

HomeAnswersMedical GastroenterologyheartburnWhat causes chronic heartburn and a feeling of fullness?

I have heartburn, and the upper part of my stomach is always hard. Why?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Ajeet Kumar

Medically reviewed by

Dr. Sneha Kannan

Published At September 3, 2020
Reviewed AtAugust 22, 2023

Patient's Query

Hi doctor,

I am 25 years old. I want to consult about my medical condition. Two years ago, I experienced stomach cramps and sometimes heartburn, and as the year passes, it has become worse. I experience heartburn, throat congestion, and the most uncomfortable feeling in my stomach's upper part is always hard under the ribs. I finished endoscopy last year, and the result was chronic gastritis, and I finished about 1 and 1/2 months of medication:

1. Pantopraz (Pantoprazole),

2. Natrapharm (Clarithromycin),

3. Amoxil (Amoxicillin),

4. Mucopro (Rebamipide),

5. Gastroaid.

But the feeling is still the same. This year twice, I underwent a T1, T4, TH, whole abdomen ultrasound, CT neck scan, CT chest scan, Abdomen CT scan, and all the results are fine except for a diffuse fatty liver. The doctor decided to give an Antacid (Pantotrazole), and Pronerve,Vitamin B1, B6, B12. However, I still experience the feeling of full, hard stomach upper part, heartburn, and sometimes hard to breathe. I also avoid so much food, sour, spicy food, milk, and fatty foods. Please help me with my condition. I suffered these years and also the time and money I spent is quite increasing.

Your help is essential. Thank you in advance.

Best regards.

Answered by Dr. Ajeet Kumar

Hello,

Welcome you to icliniq.com.

  • Do you often get bloated?
  • And do your symptoms of pain in the stomach occur after you take meals?
  • How about your symptoms in the morning before breakfast? I mean, do your symptoms improve on fasting?

Your pain seems to be due to gas and bloating that causes you trouble. A possible explanation is foods that you eat produce lots of gases. Things you can do to prevent this and improve your symptoms is by avoiding foods that produce excessive gases, namely milk, peas, cereals, wheat, and other flour-based items. You should avoid it. Plus, you can start tablet Ondansetron 8 mg (antiemetic) thrice daily, half an hour before meals. I hope this medicine will improve your symptoms. Please update me about the symptoms in the next 48 to 72 hours.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Ajeet Kumar
Dr. Ajeet Kumar

Medical Gastroenterology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Medical Gastroenterology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy